# SDR HNAA2024081300666

- Difficulty date: July 17, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 41,803 hours, 37,740 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E046341 LH CROSSBEAM AT FR 18 CORRODED.  : R & R L/H CROSS BEAM AT FR 18 IAW EMB 145 SRM 51-40-02
